# SDR SWAA2023092587530

- Difficulty date: August 9, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 37,420 hours, 16,892 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VAPOR BARRIER WEB CRACKED AT STA 663 BETWEEN LBL 31 THROUGH LBL 46<[01] APPLIED PERMENTER REPAIRED AT L\H VAPOR BARRIER ON STA663 PER B737 SRM 51-70-04-2R-0 PARAGRAPH.(4.L.7) AND CURE REPAIR PER B737 SRM 51-70-04-2R-0 PARAGRAPH.(4.N.2) EQUIPMENT USED VACUUM ID:173239 DUE:23/FEB/24 AND TEMPERATURE CONTROL ID:160354 DUE:16/FEB/24 MATERIAL USED RESIN EY3804PO#2011230 FIBER GLASS BMS9-3 PO# 1690463.;[02] RII-VERIFIED REPAIR
